# SDR DALA2024022202516

- Difficulty date: September 25, 2023
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 80,533 hours, 31,594 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 ER/A 611934-14 ISSUED FOR LH WING FIXED LEADING EDGE COMPOSITE R EPAIR LOCATED BETWEEN ISS 169 TO 213. CORRECTIVE ACTION: REF ERA 611934-14. (2986998)
